# SDR ASOA201905077042

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 246
- Aircraft time: 45,138 hours, 34,532 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT MLG TRUNNION CRACKED. REMOVED AND REPLACED RT AFT MLG TRUNNION. AIRCRAFT STILL IN C CHECK.
